| Model Number |
630-2231211-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device's display was completely white and was illegible.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During the disassembly of the device to determine root cause, the technician observed damage consistent with mis-handling.The lcd display will be replaced once the repair estimate has been approved.Analysis of reports of this type has not identified an increase in trend.